MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INVIVE?; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)

BOSTON SCIENTIFIC CORPORATION INVIVE?; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Model Number V173
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Capture (1081); Inaccurate Synchronization (1609)
Health Effect - Clinical Codes Bradycardia (1751); Ventricular Fibrillation (2130)
Date of Event 08/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this cardiac resynchronization therapy pacemaker (crt-p) went into ventricular fibrillation (vf) during a generation change procedure.Technical services (ts) reviewed device data and noted a pause in heart rate prior to electrocautery noise on both the right atrial and right ventricular channels.Ts noted that the patient's rhythm was likely already in an arrhythmia, however recommended physician review to confirm, but the cause was not determined.The patient was continuously monitored at the hospital to resolve.This device was subsequently explanted and replaced due to normal battery depletion.No additional adverse patient effects were reported.

Brand Name
INVIVE?
Common Device Name
PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22954379
Report Number2124215-2025-61867
Device Sequence Number9894087
Product Code NKE
UDI-Device Identifier00802526536632
UDI-Public(01)00802526536632(17)160606
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P030005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/06/2016
Device Model NumberV173
Device Catalogue NumberV173
Device Lot Number106556
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Initial Report FDA Received Date09/03/2025
Date Device Manufactured06/17/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age85 YR
Patient SexMale